Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Midnite83 posted:
Okay so its best to start from the beginning to get to the point I think I am sick and I don't know from what. My ENTIRE body is in pain (not pins and needles pain) just feels very stiff all the time, because of this I have ZERO energy, I thought maybe that this is signs that I have not been taking my vitamins and started to take them again, but the pain hasn't stopped. I still have almost no energy left and all I want to do is sleep. Despite the fact that I am always tired too.

I am 28 years old and currently weight about 250lb im 5'9" are these very early warning signs that something worse is about to set in? I have no medical insurance and this is the only place I can turn too. Please someone help.
Guthrie53 responded:
My wt and height are similar to yours and so are the symptoms that you are describing. The only difference is that I am 43. For our height and wt, our bodies are not built to carry that much wt. for long periods of time before it buckles under the stress of it. I think you need a sleep study to see if you have obstructive sleep apnea. People our size usually don't get enough sleep because our body's keep waking us up so that we can get into a better sleep position that allows the brain and heart to get the optimum amount of oxygen needed to do our recuperative functions while we sleep. That was the reason why I had no energy, lots of fatigue, and constant body aches. No energy and constant pain means you can't loss the wt. which is the cause of most of our problems. My suggestion is that if the city or county you live in has a local free clinic, you try and be seen by a doctor or nurse there and tell them what my recommendations were. My remedy was a small machine called CPAP with a mask that I wear when I go to bed. I am waking up more rested and able to try an get the exercise to loss this wt, which would resolve the pain as well. Write back and let me know what happens.

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.